# SDR AALA201707129016

- Difficulty date: July 11, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A321-231
- Aircraft serial: 6828
- Aircraft time: 5,697 hours, 2,142 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT GIRT BAR FITTING REMOVED FOR CLEANING DUE TO OPERATIONAL FAILURE.  CLEANED GIRT BART FITTING AND INSTALLED, ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK IAW AMM 52-11-31.  AIRCRAFT WAS GROUNDED.
